Back
 JAMP  Vol.6 No.11 , November 2018
Multiple G-Stratonovich Integral Driven by G-Brownian Motion
Abstract: In this paper, we propose the multiple Stratonovich integral driven by G-Brownian motion under the G-expectation framework. Then based on G-It? formula, we obtain the relationship between Hermite polynomials and multiple G-Stratonovich integrals by using mathematical induction method.
Cite this paper: Li, Z. , Liu, F. and Li, Y. (2018) Multiple G-Stratonovich Integral Driven by G-Brownian Motion. Journal of Applied Mathematics and Physics, 6, 2295-2301. doi: 10.4236/jamp.2018.611190.
References

[1]   Peng, S. (1997) BSDE and Related G-Expectation. Pitman Research Notes in Mathematics Series, 364, 141-159.

[2]   Anderson, E.W., Hansen, L.P. and Sargent, T.J. (2003) A Quartet of Semigroups for Model Specification, Robustness, Prices of Risk, and Model Detection. Journal of the European Economic Association, 1, 68-123.
https://doi.org/10.1162/154247603322256774

[3]   Cagetti, M., Hansen, L.P. and Sargent, T.J. (2002) Robustness and Pricing with Uncertain Growth. The Review of Financial Studies, 15, 363-404.
https://doi.org/10.1093/rfs/15.2.363

[4]   Hansen, L.P. and Sargent, T.J. (2001) Robust Control and Model Uncertainty. American Economic Review, 91, 60-66.
https://doi.org/10.1257/aer.91.2.60

[5]   Peng, S. (2006) G-Expectation, G-Brownian Motion and Related Stochastic Calculus of Ito Type. In: Benth, F.E., et al., Eds., The Abel Symposium 2005, Abel Symposia 2, Springer, Berlin, 541-567.

[6]   Epstein, L. and Ji, S. (2013) Ambiguous Volatility and Asset Pricing in Continuous Time. The Review of Financial Studies, 26, 1740-1786.
https://doi.org/10.1093/rfs/hht018

[7]   Epstein, L. and Ji, S. (2014) Ambiguous Volatility, Possibility and Utility in Continuous Time. Journal of Mathematical Economics, 50, 269-282.
https://doi.org/10.1016/j.jmateco.2013.09.005

[8]   Hu, M. and Peng, S. (2009) On Representation Theorem of G-Expectations and Paths of G-Brownian Motion. Acta Mathematicae Applicatae Sinica (English Series), 25, C539-C546.
https://doi.org/10.1007/s10255-008-8831-1

[9]   Hu., M. (2009) On the Representation Theorem of G-Expectations and Paths of G-Brownian Motion. arXiv:0904.4519vl, 29 Apr.

[10]   Peng, S. (2008) A New Central Limit Theorem under Sublinear Expection.
arXiv:0803.2656 [math.PR]

[11]   Stratonovish, R.L. (1966) A New Representation for Stochastic Integrals and Equations. Journal of SLAM Control, 4, 362-371.
https://doi.org/10.1137/0304028

[12]   Yin, W. (2012) Stratonovish Integral with Respect to G-Brownian Motion. Master Degree Thesis, Northwest Normal University, Lanzhou.

[13]   Peng, S. (2010) Nonlinear Expectations and Stochastic Calculus under Uncertainty.
arXiv:1002.4546 [math.PR]

 
 
Top